Homological dimensions for endomorphism algebras of Gorenstein projective modules
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 3, pp. 675-682
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Let $A$ be a CM-finite Artin algebra with a Gorenstein-Auslander generator $E$, $M$ be a Gorenstein projective $A$-module and $B = {\rm End}_A M$. We give an upper bound for the finitistic dimension of $B$ in terms of homological data of $M$. Furthermore, if $A$ is $n$-Gorenstein for $2 \leq n \infty $, then we show the global dimension of $B$ is less than or equal to $n$ plus the $B$-projective dimension of ${\rm Hom}_A(M, E).$ As an application, the global dimension of ${\rm End}_A E$ is less than or equal to $n$.
Let $A$ be a CM-finite Artin algebra with a Gorenstein-Auslander generator $E$, $M$ be a Gorenstein projective $A$-module and $B = {\rm End}_A M$. We give an upper bound for the finitistic dimension of $B$ in terms of homological data of $M$. Furthermore, if $A$ is $n$-Gorenstein for $2 \leq n \infty $, then we show the global dimension of $B$ is less than or equal to $n$ plus the $B$-projective dimension of ${\rm Hom}_A(M, E).$ As an application, the global dimension of ${\rm End}_A E$ is less than or equal to $n$.
DOI :
10.21136/CMJ.2024.0199-23
Classification :
16E10, 16G10
Keywords: finitistic dimension; Gorenstein projective module; endomorphism algebra
Keywords: finitistic dimension; Gorenstein projective module; endomorphism algebra
@article{10_21136_CMJ_2024_0199_23,
author = {Zhang, Aiping and Lei, Xueping},
title = {Homological dimensions for endomorphism algebras of {Gorenstein} projective modules},
journal = {Czechoslovak Mathematical Journal},
pages = {675--682},
year = {2024},
volume = {74},
number = {3},
doi = {10.21136/CMJ.2024.0199-23},
mrnumber = {4804953},
zbl = {07953671},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0199-23/}
}
TY - JOUR AU - Zhang, Aiping AU - Lei, Xueping TI - Homological dimensions for endomorphism algebras of Gorenstein projective modules JO - Czechoslovak Mathematical Journal PY - 2024 SP - 675 EP - 682 VL - 74 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0199-23/ DO - 10.21136/CMJ.2024.0199-23 LA - en ID - 10_21136_CMJ_2024_0199_23 ER -
%0 Journal Article %A Zhang, Aiping %A Lei, Xueping %T Homological dimensions for endomorphism algebras of Gorenstein projective modules %J Czechoslovak Mathematical Journal %D 2024 %P 675-682 %V 74 %N 3 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0199-23/ %R 10.21136/CMJ.2024.0199-23 %G en %F 10_21136_CMJ_2024_0199_23
Zhang, Aiping; Lei, Xueping. Homological dimensions for endomorphism algebras of Gorenstein projective modules. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 3, pp. 675-682. doi: 10.21136/CMJ.2024.0199-23
Cité par Sources :